A 41-year-old member asked:
Disclaimer

if you inject insulin to the vein, what happens?

2 doctor answers
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Lowers blood sugar: Commonly used site of administration for certain hospitalized patients.
Answered on Sep 20, 2017
1
1 thank
Dr. Gabriel Goren
A Verified Doctor answered
A US doctor answered Learn more
Carefull!: Iv Insulin should be administered only by a professional under secure conditions i.e. Controlled environment as it can put a person in hypoglycemia and coma!
Answered on Sep 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Ira Katz
A Verified Doctor answered
A US doctor answered Learn more
Don't Worry: This is an old concern & particularly with rapid insulin. With insulin pens & small needles it is hard to hit a large vein. You most likely h ... Read More
2
2 comments
A 37-year-old member asked:
Dr. Philip Kern
42 years experience Endocrinology
No problem: Nothing will happen. That is a miniscule amount of air, and it goes into the subcutaneous space. Air injected directly into a vein can cause an air ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Insulin overdose: Please call your doctor immediately and left them know as they will direct you. otherwise go to the ER with someone. . too much insulin can cause v ... Read More
1
1 thank
A 65-year-old male asked:
Dr. Ryan Taylor
Specializes in Internal Medicine
Probably nothing : I assume it was given subcutaneously. This should pose no harm.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month